# SDR AALA20001526

- Difficulty date: September 1, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP MEMBRANE STATION 801 RIGHT.  TRIMMED OUT CORROSION AND INSTALLED REPAIR DOUBLER PER AARD 53-00-00-2 SRM 53-01 FIG 4.  (M)
